Jump to content

Search the Community

Showing results for tags 'symtoms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. My husband is in the worst wave in a long while. Making it worse, it followed a very positive window that lasted a few weeks and was much more intense in emotion than others. Now, this wave is much more intense and has lasted much longer than others. Can someone tell me if this is common at six months out and why?
  2. Littleredhead

    Littleredhead I am new

    I found this site while looking for information to wean myself off of Pristiq. I am trying to understand what it means when a writer says to not alternate the Pristiq to get off it. My doctor said to start cutting the tablet and take half the tablet for two weeks then she would start me on Citalopram for my depression. I've begun to wonder if I can get off these types of medicine all together. I have tried to take the half tablet for three days now and I just get sick to my stomach and vomit. I tried taking it with food, but that didn't help either. I started trying to take it every other day for a week, and now this week I am taking it every two days. The two days off I have dizziness and bad headaches. I want to stop taking these types of medicine completely because I truly believe that the medicine is causing me more problems than helping. I have seen a real change in my personality, ie; agitation, really bad anger, sleep problems, weight gain, feeling tired all the time. I am on a very limited income and cannot afford to go to a compounding pharmacist to further break down the medicine to a smaller dose. What kind of damage will be done to my nervous system if I just stop taking the drug and try to deal with the withdrawal symptoms?
×

Important Information

By using this site, you agree to our Terms of Use.